1. A 31-year-old m an was brought to the em ergency departm ent after the police found him shouting.

1. A 31-year-old m an was brought to the em ergency departm ent after the police found him shouting and acting irrationally in the street. The m an adm itted that for the past few hours he had been using amphetam ines that he had obtained from a new dealer. He was agitated and anxious and exhibited psychotic behavior. Vital signs were blood pressure 230/150 m m Hg, heart rate 160 bpm , respirations 20/m in. An em ergency therapy was started, and the patient was treated w ith intravenous diazepam , but 30 m inutes later his blood pressure was still 210/130. Which of the follow ing pairs of drugs would be appropriate to include in the patient’s treatm ent at this tim e? a. Phentolam ine followed by propranolol b. Phenoxybenzam ine followed by esm olol c. Metyrosine followed by neostigm ine d. Bethanechol followed by phenylephrine e. Clonidine followed by albuterol

Don't use plagiarized sources. Get Your Custom Essay on
1. A 31-year-old m an was brought to the em ergency departm ent after the police found him shouting.
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*